# SDR SCNA20130201038

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN WEB AT STA 986 TO STA 1016 LBL 33 TO LBL 45 IS CRACKED.  REMOVED DAMAGED WEB.  FAB NEW WEB.  LOCATED, DRILLED, & INSTALLED.
